# SDR R61A2023110500605

- Difficulty date: October 18, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 39,803 hours, 30,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD FUSELAGE IB RH SEAT TRACK CORRODED. FWD FUSELAGE IB RH SEAT TRACK REPLACED IAW SRM 51-41-01, SRM 51-43-04, SRM51-43-03, SRM 51-21-01 AND SRM 51-41-02.
